# SDR DALA2018082805312

- Difficulty date: August 28, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 73,419 hours, 54,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CELING EMERGENCY  LIGHTS OUT A ROWS 22 - 25.  REPLACED THE BATTERY PACK IAW AMM 33-53.
